DOI QR코드

DOI QR Code

NOTE ON STRONG LAW OF LARGE NUMBER UNDER SUB-LINEAR EXPECTATION

  • Received : 2019.10.07
  • Accepted : 2019.11.28
  • Published : 2020.01.31

Abstract

The classical limit theorems like strong law of large numbers, central limit theorems and law of iterated logarithms are fundamental theories in probability and statistics. These limit theorems are proved under additivity of probabilities and expectations. In this paper, we investigate strong law of large numbers under sub-linear expectation which generalize the classical ones. We give strong law of large numbers under sub-linear expectation with respect to the partial sums and some conditions similar to Petrov's. It is an extension of the classical Chung type strong law of large numbers of Jardas et al.'s result. As an application, we obtain Chung's strong law of large number and Marcinkiewicz's strong law of large number for independent and identically distributed random variables under the sub-linear expectation. Here the sub-linear expectation and its related capacity are not additive.

References

  1. Z. Chen, Strong laws of large numbers for sub-linear expectation, Sci. China Math. 59 (2016), no. 5, 945-954. https://doi.org/10.1007/s11425-015-5095-0
  2. Z. Chen, C. Hu and G. Zong, Strong laws of large numbers for sub-linear expectation without independence, Comm. Stati.-Theory and Mathods 46 (2017), no. 15, 7529-7545. https://doi.org/10.1080/03610926.2016.1154157
  3. Z. Chen. Z. & F. Hu, A law of the iterated logarithm under sublinear expectations, J. Financial Engineering 1 (2014), no. 2, 1450015. Available at https://doi.org/10.1142/S2345768614500159
  4. Z. Chen, P. Wu & B. Li, A strong laws of large numbers for non-additive probabilities, Interna. J. Approx. Reason 54 (2013), no. 3, 365-377. https://doi.org/10.1016/j.ijar.2012.06.002
  5. H. Cheng, A strong law of large numbers for sub-linear under a general moment condition, Stat. & Probab. Lett. 116 (2016), 248-258.
  6. K. L. Chung, Note on some strong laws of large numbers, Amer. J. Math. 69 (1947), no. 1, 189-192. https://doi.org/10.2307/2371664
  7. C. Denis & C. Martini, A theoretical framework for the pricing of contingent claims in the presence of model uncertainty, Ann. Appl. Probab. 16 (2006), 827-852. https://doi.org/10.1214/105051606000000169
  8. I. Gilboa, Expected utility theory with purely subjective non-additive probabilities, J. Math. Econom. 16 (1987),65-68. https://doi.org/10.1016/0304-4068(87)90022-X
  9. C. Hu, Strong laws of large numbers for sublinear expectation under controlled 1st moment condition, Chines Ann Math. Ser. B 39 (2019), no. 5, 791-804.
  10. C. Jardas, J. Pecaric & N. Sarapa, A note on Chung's strong law of large numbers, JMAA 217 (1998), 328-334.
  11. M. Marinacci, Limit laws for non-additive probabilities and their frequentist interpretation, J. Econom, Theory 84 (1999), 145-195. https://doi.org/10.1006/jeth.1998.2479
  12. S. Peng, G-expectation, G-Brownian motion and related stochastic calculus of Ito type. In: Benth, F. E., et al., Proceedings of the 2005 Abel Symposium. Springer, Berlin-Heidelberg, (2006), 541-567.
  13. S. Peng, Law of large numbers and central limit theorem under nonlinear expectations, Probability, Uncertainty and Quantitative risk 4 (2019), no. 4, 1-8. https://doi.org/10.1186/s41546-018-0035-x
  14. S. Peng, A new central limit theorem under sublinear expectations, J. Math. 53 (2008), no. 8, 1989-1994.
  15. S. Peng, Survey on normal distributions, central limit theorem, Brownian motion and the related stochastic calculus under sublinear expectations, Sci. China Ser. A: Math. 52 (2009), no. 7, 1391-1411. https://doi.org/10.1007/s11425-009-0121-8
  16. S. Peng, Nonlinear expectations and stochastic calculus under uncertainty-with robust central limit theorem and G-Brownian motion, (2010), arXiv:1002.4546v1 [math.PR].
  17. V. V. Petrov, On the strong law of large numbers, Theory Probab. Appli. 14 (1969), no. 2, 183-192. https://doi.org/10.1137/1114027
  18. V. V. Petrov, On the order of growth and sums of dependent variables, Theory Probab. Appli. 18 (1974), no. 2, 348-350. https://doi.org/10.1137/1118036
  19. J. P. Xu & L. X. Zhang, Three series theorem for independent random variables under sub-linear expectations with applications, Acta Math. Sin., English Ser. 35 (2019), no. 2, 172-184. https://doi.org/10.1007/s10114-018-7508-9
  20. Q. Y. Wu & Y. Y. Jiang, Strong law of large numbers and Chover's law of the iterated logarithm under sub-linear expectation, JMAA 460 (2018), 252-270.
  21. L. X. Zhang, Rosenthal's inequalities for independent and negatively dependent random variables under sub-linear expectations with applications, Sci. China Math. 59 (2016), no. 4, 751-768. https://doi.org/10.1007/s11425-015-5105-2
  22. L. X. Zhang & J. H. Lin, Marcinkiewicz's strong law of large numbers for nonlinear expectations, Stat. & Probab. Lett. 137 (2018), 269-276. https://doi.org/10.1016/j.spl.2018.01.022
  23. L. X. Zhang, The convergencee of the sums of independent random variables under the sub-linear expectation, (2019). Available at https://arxiv.org/abs/1902.10872.